# SDR HALA0400438

- Difficulty date: April 9, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 73251C
- Part serial: 0768
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ODOR ON DESCENT INTO HNL AFTER SELECTING TERRAIN ON THE CAPTAINS SIDE.  ODOR WENT AWAY AFTER DESELECTING, ELECTRICAL ODOR IN NATURE.  TERRAIN SYSTEM CHECK OK PER MM 34-46-00-5.  REPLACED FORWARD RACK COOLING FAN PER MM 21-58-06.  LEAK AND OPERATIONAL OK.  REINSTALLED SIDE WALL PANEL.  (M)
